I just wanted to let you know that there is some relief out there.
Had mirena for almost 3 years. Have been post mirena now for months. Side effects include brain fog, changes in mood, tinging all up and down left side, dizziness. Had 3 MRI's, evoked potential test and blood tested for every scary disease and heavy metal out there which turned up negative. FYI periods have been normal but have been on birth control pill. Will go off soon as husband had vasectomy in hopes getting of the pill will cause relief.
After going through all the tests, the doctors still do not know what is wrong, but put me on Nortryptaline. It is a anti-depressant that they give people with pain and Depression (I can see how the 2 go hand in hand). Have been on it for 3 weeks and feel great. It seems to stave off the tingling and pain until bedtime, which is nice. Am no longer absolutely exhausted all day, no more brain fog, and am laughing at little things again. I feel wonderful. I realize it is just a band-aid but it does the job for now. I am hopeful that I can off it within 6 months to a year. I highly recommend talking to your doctor. I know it is hard to fathom adding another chemical in your body after the hell we have gone through, but am glad I relented. There is no reason for us to continue to suffer while we wait for this poison to leave our system.